# SDR 2000ZZZX408

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug MD-11
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2609811
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TIE BOLT.  UNDER INVESTIGATION.
